# SDR JJBA20110917001B

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 28,242 hours, 39,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY CREW REPORTED CEILING LIGHTS ARE NOT WORKING.  MX REPLACED BULB, PERFORMED OPS CHECK SATISFACTORY.
